# SDR ASAA2023110546009

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 48,323 hours, 14,161 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434020
- Condition: Damaged
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C N842001 RIGHT ENG FOUND J9 HARNESS DAMAGED. GROUNDED - YES. REPLACED NEW J9 HARNESS AND PERFORMED INSTALLATION TEST GOOD AMM 73-21-06/401.
